Would you have Ringing in the ears (Tinnitus) when you have Rheumatoid arthritis?
Summary: Ringing in the ears is found among people with Rheumatoid arthritis, especially people who are female, 60+ old, also have Hypothyroidism, and take medication Methotrexate. We study 410 people who have Ringing in the ears (Tinnitus) and Rheumatoid arthritis from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a support group for people who have Rheumatoid arthritis and Ringing in the ears >>>
Personalized health information: on eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 66 million people have used us. 200+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Rheumatoid arthritis (a chronic progressive disease causing inflammation in the joints) can be treated by Methotrexate, Enbrel, Prednisone, Methotrexate Sodium, Humira, Plaquenil. (latest reports from 218,694 Rheumatoid Arthritis patients)
Ringing in the ears
Ringing in the ears (a ringing in the ears) has been reported by people with depression, high blood pressure, high blood cholesterol, osteoporosis, stress and anxiety. (latest reports from 20,038 Ringing in the ears patients)
On Apr, 29, 2015: 410 people who have rheumatoid arthritis and Ringing In The Ears are studied.
Gender of people who have rheumatoid arthritis and experienced Ringing in the ears * :
|Ringing in the ears||84.03%||15.97% |
Age of people who have rheumatoid arthritis and experienced Ringing in the ears * :
|Ringing in the ears||0.00%||0.00%||0.00%||1.73%||3.68%||20.56%||28.57%||45.45% |
Severity of the symptom * :
|least||moderate||severe||most severe |
|Ringing in the ears||0.00%||52.63%||36.84%||10.53% |
Top co-existing conditions for these people * :
- Hypothyroidism (78 people, 19.02%)
- Osteoporosis (73 people, 17.80%)
- Hypertension (47 people, 11.46%)
- Ulcer (32 people, 7.80%)
- Diabetes mellitus (28 people, 6.83%)
- Pain (23 people, 5.61%)
- Vitamin supplementation (20 people, 4.88%)
- Folate deficiency (14 people, 3.41%)
- Gastrooesophageal reflux disease (13 people, 3.17%)
- Gastric disorder (13 people, 3.17%)
Most common drugs used by these people * :
- Methotrexate (221 people, 53.90%)
- Enbrel (194 people, 47.32%)
- Humira (178 people, 43.41%)
- Folic acid (123 people, 30.00%)
- Fosamax (96 people, 23.41%)
- Remicade (78 people, 19.02%)
- Synthroid (61 people, 14.88%)
- Prednisone (46 people, 11.22%)
- Omeprazole (45 people, 10.98%)
- Prednisolone (43 people, 10.49%)
* Approximation only. Some reports may have incomplete information.
Comments for this study:
ArnieK (1 year ago):
Trying to find an anti inflammatory medicine for arthritis ( using Arthrotec ) that does not worsen tinititus.
Reply the comment
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Get connected: join our support group of rheumatoid arthritis and ringing in the ears on
Do you have Rheumatoid Arthritis and Ringing In The Ears?
You are not alone! Join a support group on :
- support group for people who have Ringing In The Ears and Rheumatoid arthritis
- support group for people who have Rheumatoid arthritis
- support group for people who have Ringing In The Ears
Recent conversations of related support groups:
- Support group for people who have Rheumatoid arthritis
"Hi I'm trying to figure out if cephalexin caused me to get rheumatoid arthritis. Here is a list of the reactions that I had to it. Airway swelling/intubation size 6 ETT, red lesions, itching, joint pain and stiffness, nausea, diarrhea, brittle nails and hair."
- Support group for people who have Ringing In The Ears
"I'm middle aged male and have experienced mild tinnitus for the past several years but symptoms have increased the past 6 months. Curious if this could be due to any of the many supplements I take ( probiotic, d3, rhodiola, cordyceps, omega3, occasional amino acid L tyrosine, arginine"
Browse all Rheumatoid arthritis symptoms:
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
More questions for: Rheumatoid arthritis, Ringing in the ears
You may be interested at these reviews (Write a review):
- Muscle weakness from methotrexate
I'm 61 and have taken methotrexate for 25 yrs. I've always done well with my blood results etc. Lately I've been having problems pushing a grocery cart. My arm muscles are so weak!
- Ringing in the ears from linzess
I started Linzess about a month ago, taking it about every three days. It was my miracle pill, until recently when I started having ringing in my ears. I am stopping the medication in hopes that the ringing will subside.
- Side effects of using terazosin
I have been on terazosin for 9 days. The ringing in my ears is unbearable, dizzy in the night if I wake up to use the bathroom, intermittent throbbing heartbeat. Also very significant is dramatic decrease in libido and difficulty achieving satisfaction. Dose started at 5 mg at night, reduced to 2 ...
- Why has my bloodpresher now shot up
My blood pressure was always low 120/68 now since being treated for rheumatoid arthritis it has shot up to 175/92
- Had nms in 2005, will trileptal increase chance of recurrence?
In 2005 I had NMS, which was not detected by my drs for 4 months. I'd been on Lexapro & Seroquel for 2 yrs, but was weaned from Lexapro & placed on Lamictal 3/05. Began getting low-grade fevers, which I was told were not caused by the Lamictal. I quit taking it anyway, fevers (along with uncontrolla ...
More reviews for: Rheumatoid arthritis, Ringing in the ears
Comments from related studies:
From this study (2 years ago):
On enbrel 50mg/week injection-able. Have low back pain and ringing in ears has started up this past few weeks. could it be from enbrel use? (also use up to 4 ibuprophen/day)
From this study (3 years ago):
is this side effect serious and should i be conserned. will the ringing go away with discontinuing drug
From this study (4 years ago):
I received two Rituxan infusions two weeks apart with Methotrexate for my severe rheumatoid arthritis . Within two weeks of the last infusion I became severely ill with a virus suffering from Sinusitis, pharyngitis, laryngitis, conjunctivitis, urinary & bowel pain, urinary incontinence & bloody urine. It took me 6 weeks and infusions of IVIG to recover. During the same time period I started having severe load and continuous tinnitus that hasn't gone away in 6 months. ENT specialist informed me that this type of drug can cause tinnitus and it may never go away. Also, I have experienced only 6 weeks without illness during the past 6 months. I do have Mannose Binding Lectin deficiency, Hashimoto's, Sjogren's, Raynaud's, & asthma and I am allergic to most medications including all antibiotics. The Rituxan did help my RA symptoms. I am very health conscious and take vitamin supplements.
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.